ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Nondiffusive Quantum Transport in a Dynamically Disordered Medium

Jayannavar, AM and Kumar, N (1982) Nondiffusive Quantum Transport in a Dynamically Disordered Medium. In: Physical Review Letters, 48 (8). pp. 553-556.

[img] PDF
article.pdf - Published Version
Restricted to Registered users only

Download (647Kb) | Request a copy
Official URL: http://prola.aps.org/abstract/PRL/v48/i8/p553_1

Abstract

For a dynamically disordered continuum it is found that the exact quantum mechanical mean square displacement 〈x2(t)〉∼t3, for t→∞. A Gaussian white-noise spectrum is assumed for the random potential. The result differs qualitatively from the diffusive behavior well known for the one-band lattice Hamiltonian, and is understandable in terms of the momentum cutoff inherent in the lattice, simulating a "momentum bath."

Item Type: Journal Article
Additional Information: Copyright of this article belongs to the American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 14 Dec 2009 07:32
Last Modified: 19 Sep 2010 05:47
URI: http://eprints.iisc.ernet.in/id/eprint/23704

Actions (login required)

View Item View Item